MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CUP OSTEOTOME 64MM X 80 DEG; HIP INSTRUMENT

DEPUY ORTHOPAEDICS INC US CUP OSTEOTOME 64MM X 80 DEG; HIP INSTRUMENT
Catalog Number 242214000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that both acetabular cup osteotomes broke during use and tips and stem impactors were also broken during impaction.No surgical delay.All pieces were retrieved from the patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch will be filed as appropriate.

Brand Name
CUP OSTEOTOME 64MM X 80 DEG
Common Device Name
HIP INSTRUMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7118149
Report Number1818910-2017-51704
Device Sequence Number16468458
Product Code HWM
UDI-Device Identifier10603295123118
UDI-Public10603295123118
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242214000
Device Lot NumberAK0907
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/17/2017
Supplement Date Received by Manufacturer10/03/2018
Initial Report FDA Received Date12/14/2017
Supplement Report FDA Received Date10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1